Share Facebook


02-18-2012, 06:00 AM   #1
peleburrows
 
peleburrows's Avatar
 
Join Date: Sep 2009
Location: Gloucestershire, United Kingdom
Knee swelling?

Hi,

I've been on Humira for 3ish months now and over the last week have suffered from a swollen knee for no real reason......can this be attributed to Humira? Have you suffered from a similar joint issue?
02-18-2012, 07:35 AM   #2
KayleighMeek
Forum Monitor
 
KayleighMeek's Avatar
 
Join Date: Dec 2010
Location: Southampton, United Kingdom

My Support Groups:
Hi

Whilst I was on humira for a few days after the injection I would get swollen ankles and was told by my nurse that some people do get that reaction.
It may be worth phoning an Ibd nurse just to check with them and I would keep an eye on it as you can be more likely to get enteropathic (not sure on spelling) arthritis with crohn's.
Hope the swelling gets better soon x
02-19-2012, 05:54 AM   #3
peleburrows
 
peleburrows's Avatar
 
Join Date: Sep 2009
Location: Gloucestershire, United Kingdom
Thanks, I'll keep an eye on it.

I miss the days when a swollen knee would just be a swollen knee!
02-19-2012, 12:00 PM   #4
KayleighMeek
Forum Monitor
 
KayleighMeek's Avatar
 
Join Date: Dec 2010
Location: Southampton, United Kingdom

My Support Groups:
No problem. Yeah I know it's never that simple with crohns pluss the mixture of meds hard to know what is causing the problem.
Reply

Thread Tools


All times are GMT -5. The time now is 01:25 AM.
Copyright 2006-2017 Crohnsforum.com